Advances in Differential Equations

Two compressible immiscible fluids in porous media: the case where the porosity depends on the pressure

Stéphane Brull

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Consider a model of flow of two compressible or incompressible and immiscible phases in a three dimensional porous media. The existence of a weak solution is obtained for two compressible immiscible fluids when the porosity depends on the global pressure and on the space variable.

Article information

Source
Adv. Differential Equations Volume 13, Number 7-8 (2008), 781-800.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867336

Mathematical Reviews number (MathSciNet)
MR2479030

Zentralblatt MATH identifier
1173.35400

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35D05 76S05: Flows in porous media; filtration; seepage

Citation

Brull, Stéphane. Two compressible immiscible fluids in porous media: the case where the porosity depends on the pressure. Adv. Differential Equations 13 (2008), no. 7-8, 781--800. https://projecteuclid.org/euclid.ade/1355867336.


Export citation